# SDR SWAA2025022082595

- Difficulty date: January 2, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING # 5 SLAT LOWER CENTER WEDGE HAS CRACK ON EDGE OF WEDGE.   REMOVED R/H WING # 5 SLAT LOWER CENTER WEDGE IAW SRM 51-40-02-0G-0. UT IAW B737 NDT PART 4; 51-00-01. NO ADDITIONAL DEFECTS NOTED. TOOL#31896; DUE 29APR25. EVALUATED AND FOUND SMALL CRACK AT CENTER OF FLEX SKIN AS MARKED. FOUND TO BE REPAIRABLE FOR 250 DEGREE PRE-PREG LAY UP IAW SRM 57-42-01-2R-13 AND SRM 51-70-05-2R-0 REPAIR GENERAL.REMOVED DAMAGE & TAPER SANDED IAW SRM 57-42-01-2R-13 STEP 4 E-H. VERIFIED MATERIAL IAW SRM 57-42-01-2R-13 STEP 4 I-J.  BONDED REPAIR IAW SRM 57-42-01-2R-13 STEP 4 J-U AND SRM 51-70-05-2R-0 REPAIR GENERAL LWR AND UPPER SURFACE AT 250 DEGREES FOR 90 MINUTES EACH SIDE (OVEN B0-06 EXP 4-25-25). UT IAW B737 NDT PART 4; 51-00-01. NO DEFECTS NOTED.  SEALED TOOL SIDE AROUND REPAIR IAW SRM 57-42-01-2R-13 STEP 4 (X)(1-2). EC3501 (B108904). APPLIED ANTI-STATIC  IAW SRM 57-42-01-2R-13 STEP 4(X)(3) AND SOPM 20-10-06. APPLIED PRIMER BMS 10-103 (A275086) IAW SRM 57-42-01-2R-13 STEP 4 (X)(4). APPLIED DECORATIVE FINISH IAW SRM 57-42-01-2R-13 STEP 4 (X)(5). PAINT.  APPLIED TOPCOAT PAINT IAW SRM 57-42-01-2R-13 AND AMM 51-21-99-701.
